| Model Number |
2120 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing, the cadd-solis vip ambulatory infusion pump exhibited a defective cassette sensor condition.There was no patient involvement.
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.A review of the event history log (ehl) identified multiple cassette alarms associated with a defective sensor.Service history records indicated that the device had not been serviced within the previous 12 months.Visual inspection and functional testing were performed.During testing, the defective sensor condition was confirmed by conducting an occlusion test, which repeatedly resulted in cassette alarms.The downstream occlusion (dso) sensor was replaced.The probable cause of the reported event was determined to be a defective dso sensor.This device passed all functional tests after the repair.